MAUDE Adverse Event Report: WARSAW ORTHOPEDIC, INC. CATALYFT PL EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

WARSAW ORTHOPEDIC, INC. CATALYFT PL EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 6068093
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Neuropathy (1983); Spinal Column Injury (2081)
Date of Event 07/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider via a manufacturer representative regarding a patient having spinal therapy for an indication of stenosis.It was reported that the patient presented worsening of lower back pain which radiates to the right hip.She has an odi of 27% at last clinic visit.Her back is tender to palpation over the right si joint.Action type: diagnostic - ct without contrast.Action result: adequate instrumentation with possible bilateral l4 screw halow.Action date: (b)(6) 2025.Action type: diagnostic - mri without contrast.Action result: l1-l3 degenerative disc disease with left paracentral disc bulge with bilateral foraminal stenosis.L3/4 facet cyst noted.L4-s1 post-op changes.Action date: (b)(6) 2025.Outcome status: not recovered/not resolved.Site seriousness assessment: severity of ae - moderate.Site related assessment: not related to capstone peek spinal system implant and tlif grafting material and possible related to posterior supplemental fixation system and study procedure (adjacent segment disease).Sponsor assessment: sponsor assessed the event as possible related to tlif procedure and posterior supplemental fixation system and not related to tlif grafting material and ib fusion device.There were no further complications reported regarding the event.2025-(b)(6) , lsh 1393217805: additional information was received regarding the event.Outcome status: recovered/resolved.Outcome date: (b)(6) 2025.Surgical treatment: yes.Add surgical proc date - 12: (b)(6) 2025.L2 pelvis arthrodesis.Add.Surg levels involved - 12: l2-l3, l3-l4, l4-l5, l5-s1.The additional surgical procedure involve an explant related to the study procedure - 12.Cause of explantation - 12: pseudoarthrosis and adjacent segment disease.Findings for explantation - 12: pseudoarthrosis and haloing of screws l3/4 facet cyst.Patient underwent l2 pelvis arthrodesis on (b)(6) 2025.Site related assessment: the event is possible related to capstone peek spinal system and tlif grafting material and causally related to procedure (adjacent segment disease).Add.Surg 2 is causally related to capstone peek spinal system, posterior supplemental fixation system, tlif grafting material and study procedure (tlif).Sponsor assessment (oc muo): cec adjudicated and sponsor assessed as causal related to tlif procedure and posterior supplemental fixation system and possible related to tlif grafting material and ib fusion device.
 
Event or Problem Description
Site seriousness assessment: severity of ae is severe.
 
Additional Manufacturer Narrative
B5.Desc evt problem is updated medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CATALYFT PL EXPANDABLE INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw IN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw IN 46582
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key23287364
Report Number1824199-2025-00061
Device Sequence Number5559890
Product Code MAX
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K210425
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6068093
Device Catalogue Number6068093
Device Lot Number0992011W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date09/16/2026
Date Device Manufactured11/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient RaceWhite